# SDR QR9R2025091000001

- Difficulty date: September 10, 2025
- Submitted: September 10, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9466
- Aircraft time: 4,924 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41800876400
- Part serial: 703436
- Condition: Failed
- Location: Autopilot
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

WHILE ATTEMPTING TO PICK UP TO HOVER, PITCH ACTUATOR CAUTION APPEARED. ATTEMPTED TWICE, SAME CAUTION APPEARED. A TEST FLIGHT EVAL REVEALED WHEN PICKING A/C UP TO A HOVER, ACTUATOR LIGHT ILLUMINATED ON CAD WITH P ON PFD. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-10-00, 4-2 & 4-8.
